Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On azithromycin and methylprednisolone. Is it safe to conceive ?

On azithromycin and methylprednisolone. Is it safe to conceive a baby while on these drugs or should we wait a month Im currently taking an antibiotic (azithromycin) and an steroid (methylprednisolone) for a respiratory infection . Is it safe for my husband and I to conceive a baby while I m on these drugs or should we wait a month?
Asked On : Sat, 12 Mar 2011
Answers:  4 Views:  1290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
General & Family Physician 's  Response
thanks for choosing healthcaremagic.You are having some infection in body and you are taking antibiotic and steroid for it.So it is definitely advisable to wait for planning of pregnancy is concerned.I hope you are taking medicines after consulting your doctor.Even during pregnancy any infection if at all occurs need to be tackle with concern.Take care and all the best for time to come.
Answered: Sat, 12 Mar 2011
I find this answer helpful
Homeopath Dr. Omkar Khandagale's  Response
I thnk u have to wait because u hd a respiratory tract infection and u r tkng a steroids wit antibiotics , if posible stop steroid as early as posible and cover ur infection on antibiotics only & then also if u hv cough or symptoms thn tk one chest x-ray for the diagnosis .
Answered: Sat, 12 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
Dear
welcome to healthcaremagic
Mostly antibiotics and steroids are not safe during pregnancy unless there is serious condition to administor. As you are under consultation of doctors please stay in communication and follow your doctors
Thanks
Answered: Sat, 12 Mar 2011
I find this answer helpful
  User's Response
Hi, Welcome to HealthcareMagic!
You must not conceive now & please wait for a sound healthy condition first, because:
1) As soon as fertilization occurs, first trimester starts
2) In first trimester, any drug is teratogenic (harmful to developing embryo) except folic acid. In government programs, only folic acid is given in Ist trimester. Iron tablets are started from IInd trimester.
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor